# SDR 2011F00005

- Difficulty date: December 23, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N39CD
- Make and model: Cndair CL6002A12
- Aircraft serial: 3030
- Aircraft time: 17,209 hours, 9,233 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 00917552
- Condition: Failed
- Location: Mlg
- Part time: 104 hours, 56 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 2 TIRE TREAD SEPARATED FROM THE TIRE. THE TIRE STAYED INFLATED. WHEN THE TREAD SEPARATED, IT CUT THE NR 2 ANTI-SKID HARNESS IN HALF AND DAMAGED THE LT INBD FLAP BEYOND LIMITS. NO PROBLEMS EXISTED FROM THE HARNESS BEING CUT AS THE CREWS ONLY NEEDED THE THRUST REVERSERS TO STOP THE ACFT.  THE TREAD SEPARATION AND THE CUT HARNESS WHERE NOTICED DURING THE CREW POST FLIGHT INSP OF THE ACFT.
